# SDR 0500546314

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 25,673 hours, 3,145 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT WINDOW BUSS BAR GAVE OUT SMOKE.  TURNED RIGHT WINDOW HEAT OFF AND SMOKE STOPPED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  WINDOW WAS MEL'D AND LATER MECHANIC FOUND A LOOSE CONTACT.  REPLACED THE TERMINAL CONNECTOR 19JAN05 IN MNL. OPERATIONAL CHECK GOOD.
